| Model Number |
021151-29A |
| Medical Device Problem Code |
Failure To Adhere Or Bond (1031)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vent took place in (b)(6) and has been reported through (b)(6) distribution subsidiary pajunk medical (b)(4).Currently the data is poor and the device has not been returned/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
Event or Problem Description
(b)(4).Summarizing tentative translation of initial reporter´s narrative: upon removal of the spinal needle and the introducer the hub of the introducer came off the needle.
Event or Problem Description
Irn# (b)(4).Summarizing tentative translation of initial reporter´s narrative: upon removal of the spinal needle and the introducer the hub of the introducer came off the needle.
Additional Manufacturer Narrative
Vent took place in germany and has been reported through german distribution subsidiary pajunk medical produkte gmbh.Based on risk management and clinical evaluation this file is considered as closed.Attachment: [complaint report for 071-18.Pdf].